# SDR DHL200071722D

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, CABIN SEAT TRACK BS 660, RBL 60 IS DAMAGED AND I/B FLANGE CORRODED.  REMOVED AND REPLACED CABIN SEAT TRACK AT BS 600 TO 680, PER B727 SRM 53-10-5.  REF: N/R 3658.
